# SDR DL757091032

- Difficulty date: June 1, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 71,067 hours, 34,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 1690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STA 1690 STR 15 AL.  FUSELAGE SKIN DENTS (4) STA 1700-1720 STR 15 AL. THE AREAS ABOVE ARE REPAIRED ON ERA 472278-14
